Hi I’m in advanced Parkinson’s madapar making me too hyper nurses are suggesting dopamine agonist any views welcome
Welcome back to the forum.
I’m really sorry to hear that you’ve been having a hard time with Madopar; I’m sure you’ll hear from other members on the forum at some point with their individual experiences, however, we have a lot information on our website about dopamine agonists that you may find helpful.
You can find this information: https://www.parkinsons.org.uk/information-and-support/dopamine-agonists-pramipexole-ropinirole
Also, please remember that you can always give our helpline a call and speak to one of our adviser about this for more support. Please give us a call on 0808 800 0303.
I have always understood that dopamine agonists are the first line of defence/medication for PWP., and not useful later on. This is why our neurologist suggested getting of them. It took a few years to do so and I would not suggest them at all due to personal experience. However, the decision is yours.